low cd4 high vl meds?
Apr 4, 2005
Hello, my roommate believes that he is too sick to start taking HIV meds. His last cd4 was 34 his vl >750,000. Is he correct? Thank you so much for any help. You guys are fabulous.
Response from Dr. Young
Thanks for your post.
While your friend has a very low CD4 count and very high viral load, I'd disagree with the idea that he's too sick to start on HIV medications. There are a number of recent studies that show that people like him have a very good likelihood of having HIV virus suppression and immune health reconstitution.
So, talk to your friend-- let him know about this one doctor's opinion on this point. Feel free to write back (or have him write) with any questions, any time.
Good luck, thanks for your complements too. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blood In Urine After Anal Sex Bottom Worried I Have HIV
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Penis Discharge After Receptive Anal Sex Worried I Have HIV
- Red Eyes After Oral Sex On A Woman What Are The Chances Of HIV
- Sore Throat After Licking Rectum Worried I Have HIV
- Tingling Lips After French Kissing Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.